I've been on 2 weeks of IV Rocephin and my blood panel came back w/ elevated liver enzymes. Can anyone give me some insight? Is it just from the abx? I can't imagine that my liver enzyme would change in just two weeks?
My liver enzymes went from borderline elevated to three times the upper limit in a week (I have a liver function test every week). So yes they can change quite dramatically in a short period of time. It may be the antibiotics, it may not. If you are seeing an LLMD let him/her know about the rise in enzymes. In my case I had to stop my treatment for a month until my enzymes went down.
Hop in the bath with two 32oz of peroxide and half container of baking soda...it will help cut down on your livers load.
Medication timing throughout the day should go as your doctor advises....It does make sense however to start your day with the meds so they have an opportunity to do their job and the bath should come at the very end. This way you don't clear the meds from your system before they have had full potential to do their job.
The idea is to clear the garbage out after the job is done and begin the cycle again the next day.
Be careful with the elevated liver enzymes. Make sure you LLMD is aware because mine were elevated and I had to get my gallbladder removed. It happens alot according to my infusion nurses that change my dressings and so forth. However, I was completely unaware of this as a side affect and shocked when I found out that I needed emergency surgery at 22 yrs old for a gallbladder. Good luck. Keep a close watch on your levels (request a copy of your blood work) if it is high it will be flagged H for high or L for low or of course anything in between! Tara
( I was on IV ROCHEPHIN for 5 wks)
Last edited by tarapags1107; 11-08-2007 at 09:34 AM.